# SDR AWXA200601776

- Difficulty date: October 17, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 30,723 hours, 11,784 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5332111200400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC-6 CHECK, CORROSION ON MAIN CABIN SEAT TRACK, FS 41 - FS 47, +Y1292.  REPLACED MAIN CABIN SEAT TRACK, FS 41 - FS 47, +Y1292 IAW A320 SRM 51-72-11.
